Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Solution of a problem raised by Rubel


Author: Y. Katznelson
Journal: Bull. Amer. Math. Soc. 14 (1986), 261-262
MSC (1985): Primary 42A38
DOI: https://doi.org/10.1090/S0273-0979-1986-15432-7
MathSciNet review: 828822
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. de Leeuw, J.-P. Kahane and Y. Katznelson, Sur les coefficients de Fourier des fonctions continues, C. R. Acad. Sci. Paris Sér. A-B, t. 285 (1977), 1001-1003. MR 510870
  • 2. L. A. Rubel, A collection of research problems in mathematical analysis, Université de Sherbrooke, Sherbrooke, Québec, Canada, 1974. MR 392233

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 42A38

Retrieve articles in all journals with MSC (1985): 42A38


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1986-15432-7

American Mathematical Society